# SDR UIEA2019102105771

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,160 hours, 21,744 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Part serial: X0153
- Condition: Fluctuates
- Location: Apu Oil Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL  QUANTITY INDICATION  FLUCTUATING ON EICAS BETWEEN .50 AND FULL.( REMOVED AND REPLACED OIL QUANTITY TRANSMITTER IAW AMM 49-94-04. OPS CHECK AND LEAK CHECK GOOD. )
